# SDR J8UR20120118001

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station J8UR891Y
- Aircraft: N6360K
- Make and model: Beech B300C
- Aircraft serial: FM36
- Aircraft time: 264 hours, 156 cycles
- Engine: Pwa PT6A60A
- Engine time: 264 hours, 156 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912129
- Part serial: 5222
- Condition: Failed
- Location: Autofeather Sys
- Part time: 264 hours, 154 cycles
- Component: Autofeather Sys
- Component part number: 1179600145
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROPELLER AUTO-FEATHER DOES NOT TEST DURING GROUND AND PRE-FLIGHT ENGINE RUNS. GROUND IDLE SOLENOID FAILS TO OPERATE PROPERLY.
